# SDR VJ970129

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 33500872185418
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SERVICE CHECK, FORWARD SECTION OF EMERGENCY PATH LIGHTING INOPERATIVE.  REPAIRED BROKEN WIRE BETWEEN POWER SUPPLY AND LIGHT SECTION.  REPAIR EFFECTED BY USING BUTT SPLICE IAW MM AND STANDARD MAINTENANCE PRACTICE (SMP).  OPS CHECKED GOOD.  (M)
